Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multiplicator space and complemented subspaces of rearrangement invariant space
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
Department of Mathematics, Voronezh State University.
2003 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 202, no 1, p. 247-276Article in journal (Refereed) Published
Abstract [en]

We show that the multiplicator space M(X) of an rearrangement invariant (r.i.) space X on [0, 1] and the nice part N0 (X) of X, that is, the set of all a ∈ X for which the subspaces generated by sequences of dilations and translations of a are uniformly complemented, coincide when the space X is separable. In the general case, the nice part is larger than the multiplicator space. Several examples of descriptions of M(X) and N0(X) for concrete X are presented

Place, publisher, year, edition, pages
2003. Vol. 202, no 1, p. 247-276
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-2745DOI: 10.1016/S0022-1236(02)00094-0Local ID: 06f58240-a9fb-11db-aeba-000ea68e967bOAI: oai:DiVA.org:ltu-2745DiVA: diva2:975598
Note
Validerad; 2003; 20070122 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(262 kB)15 downloads
File information
File name FULLTEXT01.pdfFile size 262 kBChecksum SHA-512
afb1694a3469e4fcbcdf305de2678d6c7ddeeee8ccc4ec8103f8bad690bc3a8f38b3065c31151aa8ad58b7b9dfbde9219962690ff5c921e91d31b6f6d965346f
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Astashkin, Sergey V.Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Journal of Functional Analysis
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 15 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 21 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf